# SDR FDEA201911223041

- Difficulty date: November 22, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK FOUND CRACK AT STATION 755 X = 8.5.  MAIN DECK CARGO COMPARTMENT FLOOR, CRACKED SEAT TRACK AT STA 755 X = 8.5, REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 785 TO EXISTING SPLICE STATION 745 X= 8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
